# SDR CALA2013102192224

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 52,426 hours, 6,296 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON RT AT CENTER DIVIDER BETWEEN BC & YC INOPERATIVE.  RELAMPED, OPERATIONS CHECKED, EXIT LIGHT GOOD.
